MathSciNet Relay Station
MathSciNet bibliographic data
MR1012498 (90k:60073) 60G17 (60G57)
Dawson, D. A.; Iscoe, I.; Perkins, E. A. Super-Brownian motion: path properties and hitting probabilities. Probab. Theory Related Fields 83 (1989), no. 1-2, 135–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement